Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union

Journal metrics

  • IF value: 1.329 IF 1.329
  • IF 5-year<br/> value: 1.394 IF 5-year
    1.394
  • CiteScore<br/> value: 1.27 CiteScore
    1.27
  • SNIP value: 0.903 SNIP 0.903
  • SJR value: 0.709 SJR 0.709
  • IPP value: 1.455 IPP 1.455
  • h5-index value: 20 h5-index 20

Volume 2, issue 2

Volume 2, issue 2

30 Jun 1995
Dynamical segmentation and rupture patterns in a "toy" slider-block model for earthquakes
J. B. Rundle and W. Klein
Nonlin. Processes Geophys., 2, 61-79, https://doi.org/10.5194/npg-2-61-1995, 1995
30 Jun 1995
Estimations of the nonlinear properties of the internal wave field off the Israel coast
E. Pelinovksy, T. Talipova, and V. Ivanov
Nonlin. Processes Geophys., 2, 80-88, https://doi.org/10.5194/npg-2-80-1995, 1995
30 Jun 1995
Flux-gradient relationship for turbulent dispersion over complex terrain
F. Tampieri, U. Giostra, F. Trombetti, D. Anfossi, E. Ferrero, and G. Tinarelli
Nonlin. Processes Geophys., 2, 89-100, https://doi.org/10.5194/npg-2-89-1995, 1995
30 Jun 1995
Fractal dimension of lightning discharge
J. Sañudo, J. B. Gómez, F. Castaño, and A. F. Pacheco
Nonlin. Processes Geophys., 2, 101-106, https://doi.org/10.5194/npg-2-101-1995, 1995
CC BY 4.0
Publications Copernicus